# SDR USAA2010110392467

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 2,885 hours, 1,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR2068
- Condition: Low Pressure
- Location: R2 Door
- Part time: 2,885 hours, 1,142 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1417 - PHL - EES - DOOR 2-R 'CHECK DOOR PSI' ON CIDS PANEL.  MAINTENANCE ACCOMPLISHED SERVICING ON 2-R DOOR.
